The Pharmacy Chick

Flying the coup in retail

The weird side effect.

Filed under: Uncategorized — pharmacychick at 5:35 pm on Sunday, February 13, 2011

In late December, PC had quite enough of the tendonitis that had been plagueing  her for months and months.  I played an entire season of golf in pain and had finally reached a point where picking up a glass was getting painful.  I called up my friendly PCP and set up a time to get a cortisone shot. 

Well FOUR actually.  Two arms, two shots in each arm. It was the first time I have had a cortisone injection…and I have to say it worked like a charm.  I am completely pain free.  I did however develop an odd side effect to the injections:  a vitiligo type effect at the injection sites of each arm.  At this point I have 2 silverdollar sized spots above the injection site that are lilly white…and very unlike the medium tan skin that I posess on the rest of my body.  The ones under my elbows are also depigmented but they are not very noticeable.

I showed it to Mr Chick the other day and he asked if it bothered me.  Considering how good I feel since the injections, they could be GREEN and I wouldn’t care. Being the dead of winter, nobody sees my arms, but if it doesn’t change between now and summer, it may make interesting conversation!

Im trying to come up with a clever response to why I have the marks, but  can’t think of one yet…

2 Comments »

Comment by SeaSideRobin

February 13, 2011 @ 6:20 pm

Tell people you fell asleep while tanning and some joker put toonies on both your arms 🙂haha. As fate would have it, I was playing golf last fall in some scramble and when I got to one of the greens I saw something glinting in the sunlight off to the back of the green. It was a Loonie!..almost as good. I do love my Canadian neighbors!

Comment by Dani

February 14, 2011 @ 4:44 pm

I had dequervains and tried Cortisone injections. I actually ended up with a weird depigmented spot on one of my wrists (only from the second injection though). It went away after about 3 or 4 months I believe. I told my friends that I got carried away with the whiteout. LOL. It sounded stupid, but made it obvious that it wasn’t what really happened. It’s nothing compared to how the scars that I have from surgery look anyway! And now I just tell people that I got in a fight!!!! 🙂well I am glad it went away, so I have hope for my elbows!

RSS feed for comments on this post. TrackBack URI

Leave a comment

XHTML: You can use these tags: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>